# SDR CA010110008

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Braero BAE125800A
- Engine: Garrtt TFE731*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Retainer
- Part number: M274263116A
- Condition: Broken
- Location: Horiz Drv Shaft
- Component: Transfer Gearbox, Garrettltd, 30700934
- Stage of operation: IN
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN AFTER START. HORIZONTAL DRIVESHAFT FOUND UNCOUPLED FROM TRANSFER GEARBOX DUE TO BROKEN RETAINING RING P/N M27426-3116A.
